MathSciNet Relay Station
MathSciNet bibliographic data
MR2411965 35L25 (35A08 35S05 37K10)
Khèkalo, S. P. Solution of the Hadamard problem in the class of stepwise gauge-equivalent deformations of homogeneous differential operators with constant coefficients. (Russian) Algebra i Analiz 19 (2007), no. 6, 200--218; translation in St. Petersburg Math. J. 19 (2008), no. 6, 1015–1028
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement